MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A30; PORTABLE ELECTRIC VENTILATOR

RESPIRONICS, INC. BIPAP A30; PORTABLE ELECTRIC VENTILATOR
Model Number 1111149
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
 
Event or Problem Description
A bipap a30 was returned to a third-party service center for service.There was no serious patient harm or injury reported.There was no evidence the device was clinical use.During the evaluation of the device at a third-party service center, the device was visually inspected and found no evidence of foam degradation however, ventilator inoperative error code indicating a failure of the outlet pressure sensor was observed in the device's downloaded event log.The device's main board was replaced to address the issue.No final testing was documented.A final report is being submitted.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.

Brand Name
BIPAP A30
Common Device Name
PORTABLE ELECTRIC VENTILATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24729908
Report Number2518422-2026-111686
Device Sequence Number9214531
Product Code MNT
UDI-Device Identifier00606959039353
UDI-Public(01)00606959039353
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1111149
Device Catalogue Number1111149
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1814-2024
Patient Sequence Number1
Patient SexUnknown